Next Article in Journal
Connections and Minimizing Geodesics of Taxicab Geometry
Previous Article in Journal
Analysis of Time-Course of the Recovery from Inactivation of Ionic Currents in Cerebellar Punkinje Cell
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2000, 5(3), 185-190; https://doi.org/10.3390/mca5020185

The Cosine Hyperbolic and Sine Hyperbolic Rules for Dual Hyperbolic Spherical Trigonometry

1
Celal Bayar Uni., Faculty of Science and Arts., Dept. of Math., Manisa, Turkey
2
Knnkkale Uni., Faculty of Science and Arts., Dept. of Math., Klrlkkale, Turkey
*
Author to whom correspondence should be addressed.
Published: 1 December 2000
Download PDF [348 KB, uploaded 1 April 2016]

Abstract

The dual hyperbolic unit sphere \(H_{0}^{2}\) is the set of all dual time-like units vectors in the dual Lorentzian space \(D_{1}^{3}\) with signature (+,+,-). In this paper, we give the cosine hyperbolic and sine hyperbolic-rules for a dual dual hyperbolic spherical triangle \(\tilde{A}\tilde{B}\tilde{C}\) which its sides are great-circle-arcs.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).
SciFeed

Share & Cite This Article

MDPI and ACS Style

UĞURLU, H.H.; GÜNDOĞAN, H. The Cosine Hyperbolic and Sine Hyperbolic Rules for Dual Hyperbolic Spherical Trigonometry. Math. Comput. Appl. 2000, 5, 185-190.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top